# SDR CA140908020

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,128 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 0510105365
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND RT AILERON CARRY THROUGH CABLE WEARING ON PHENOLIC WEAR STRIP NEAR FLAP CONTROL ROD.  CABLE HAD WEAR THAT CAUSED BROKEN STRANDS.
